# SDR CA960611013

- Difficulty date: June 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna R182
- Propeller: Mcauly B2D34C214
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 151228041
- Condition: Binding
- Location: Flap Control
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, F
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT HAD TO RESELECT FLAPS UP SEVERAL TIMES BEFORE FLAPS WOULD RETRACT. WIRE BUNDLE FROM A GPS INSTALLATION WAS FOUND TIE WRAPPED TO THE FLAP SELECTOR ACTUATING CABLE AND PUTTING TENSION ON IT.INSTALLATION CLEANED UP.
